MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0480-01
Medical Device Problem Codes Restricted Flow rate (1248); Leak/Splash (1354); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character limitation, below field are added from e.1.: event site name: (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that balloon catheter intra-aortic balloon (iab) was inserted successfully.Later that evening, nursing staff observed blood reflux in the catheter, raising suspicion of a possible iab rupture.There was no harm reported.
 
Additional Manufacturer Narrative
Updated fields: a2, a3a, a4, b4, g3, g6, h2, h11.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g4 (pma/510k), g6, h2, h11.Corrected field: h6 (investigation conclusions).
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields - b4, d4 udi number, expiry date, d9 device available for eval and date return to manufacture, g3, g6, h2, h3, h4, h6 (type of investigation, investigation findings, component code, investigation conclusions), h11.Corrected field: d4 lot number, d7a, d10, e4, h6 medical device problem code, e1- due to character limit in e1 initial reporter name is (b)(6).The iab was returned with the membrane completely unfolded and blood on the interior and exterior of the catheter and between the catheter and the sheath.The returned sheath was over the catheter but it was not a maquet product.An underwater leak test of the balloon, catheter, y-fitting and extracorporeal tubing was performed and a leak was detected on the membrane approximately 2.3cm from the rear seal measuring 0.013cm in length.The reported problem was most likely triggered by a leak which was found on the membrane.Under magnification, a whitish patch was observed around the leak.This whitish patch is the typical appearance of an abrasion mark which is caused by calcified plaque in the aorta.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.

Brand Name
LINEAR 7.5FR. 40CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key23602818
Report Number2248146-2025-0000746
Device Sequence Number13073864
Product Code DSP
UDI-Device Identifier10607567106564
UDI-Public(01)10607567106564(10)3000461006(17)280317(11)250317
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0480-01
Device Catalogue Number0684-00-0480-01
Device Lot Number3000461006
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2025
Supplement Date Received by Manufacturer01/02/2026
01/08/2026
01/08/2026
Initial Report FDA Received Date11/20/2025
Supplement Report FDA Received Date01/06/2026
01/08/2026
01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE
Patient Age63 YR
Patient SexMale
Patient Weight72 KG